Bulletin of the American Mathematical Society

On the reduction of the indefinite binary quadratic forms

J. V. Uspensky

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 36, Number 10 (1930), 710-718.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183494288

Mathematical Reviews number (MathSciNet)
MR1562041

Zentralblatt MATH identifier
56.0164.01

Citation

Uspensky, J. V. On the reduction of the indefinite binary quadratic forms. Bull. Amer. Math. Soc. 36 (1930), no. 10, 710--718. https://projecteuclid.org/euclid.bams/1183494288


Export citation